# SDR SCNA20170616139

- Difficulty date: June 13, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N818SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 29646
- Aircraft time: 34,823 hours, 14,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT ZEE ANGLE, BS 767 - 787, HAD CORROSION AT EVERY FASTENER HOLE,  LOWER SURFACE.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS. REMOVED & REPLACED THE ANGLE
